# SDR C1HA200685005

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 67,490 hours, 35,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15207927178
- Condition: Corroded
- Location: Bs 400-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK HAS CORROSION STA 469 RBL 45.  FOUND CORROSION OUT OF LIMITS.  REMOVED SEAT TRACK RBL 400 TO 480 IAW B727 SRM 51-30-2, FABRICATED NEW SEAT TRACK FROM BAC 1520 KTP 017 792 7178 IAW B727 SRM 53-10-2 FIG 7, & 51-20-1.  ALODINED & PRIMED IAW B727 SRM 51-10-2, INSTALL TRACK IAW B727 SRM 53-10-5.
